# SDR ASOA201001514

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 20,022 hours, 17,455 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR 3 EMERGENCY LIGHT INOP.  R & R RT EXTERIOR NR3 EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD.  R & R RT EXTERIOR NR3 EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD. (CLOSED)
